# SDR KBM2006F00196

- Difficulty date: May 14, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 8,701 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR BLADE HAS MULTIPLE CRACKS, REMOVED AND REPLACED.  (K)
